Publisher DOI: 10.1007/s11117-015-0366-0
Title: Perturbations of positive semigroups on Lₚ -spaces
Authors: Seifert, Christian  
Waurick, Marcus 
Keywords: Kernel estimates; Perturbed semigroups; Positive C -semigroups 0
Issue Date: 1-Jun-2016
Source: Positivity 2 (20): 467-481 (2016-06-01)
Abstract (english): 
We give a characterization of a variation of constants type estimate relating two positive semigroups on (possibly different) Lp-spaces to one another in terms of corresponding estimates for the respective generators and of estimates for the respective resolvents. The results have applications to kernel estimates for semigroups induced by accretive and non-local forms on σ-finite measure spaces.
URI: http://hdl.handle.net/11420/6125
ISSN: 1572-9281
Journal: Positivity 
Institute: Mathematik E-10 
Document Type: Article
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

57
Last Week
0
Last month
0
checked on Jul 5, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.